Q(p) spaces and Dirichlet type spaces

Bao, Guanlong and Göğüş, Nihat Gökhan and Pouliasis, Stamatis (2017) Q(p) spaces and Dirichlet type spaces. Canadian Mathematical Bulletin, 60 (4). pp. 690-704. ISSN 0008-4395 (Print) 1496-4287 (Online)

This is the latest version of this item.

Full text not available from this repository. (Request a copy)


In this paper, we show that the Mobius invariant function space Q(p) can be generated by variant Dirichlet type spaces D-mu,D-p induced by finite positive Borel measures mu on the open unit disk. A criterion for the equality between the space D-mu,D-p and the usual Dirichlet type space D-p is given. We obtain a sufficient condition to construct different D-mu,D-p spaces and provide examples. We establish decomposition theorems for 9) D-mu,D-p spaces and prove that the non-Hilbert space Q(p) is equal to the intersection of Hilbert spaces D-mu,D-p. As an application of the relation between Q(p) and D-mu,D-p spaces, we also obtain that there exist different D-mu,D-p spaces; this is a trick to prove the existence without constructing examples.
Item Type: Article
Uncontrolled Keywords: Q(p) space; Dirichlet type space; Mobius invariant function space
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Nihat Gökhan Göğüş
Date Deposited: 13 Apr 2018 15:34
Last Modified: 13 Apr 2018 15:34
URI: https://research.sabanciuniv.edu/id/eprint/34240

Available Versions of this Item

Actions (login required)

View Item
View Item